# SDR COM11756

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- Engine: Pwa PW118
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Filter Light
- Part number: 725825
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

RIGHT ENGINE FUEL FILTER WARNING LIGHTS ILLUMINATED DURING TAKEOFF.  INSPECTED FILTER AND FOUND TO BE SERVICEABLE.  AIRCRAFT RETURNED TO SERVICE.  COULD NOT DUPLICATE.
